Doctor insights on:
Difficulty Waking Up
I ve extreme difficulty waking up with alarm, can't resist pressing snooze button, this often makes me late for work, any tips to overcome this please help?
Investigate: You should look into why it is hard for your to get out of bed: are you not getting enough sleep? Are you on medications that make you sleepy? Do you have sleep apnea or a leg movement disorder in sleep? Do you have medical conditions that can give you these symptoms? These and many more questions can be investigated by your doctor and/or sleep specialist. You should see one. ...Read moreSee 1 more doctor answer
Is there something wrong if I have difficulty waking up in the morning, my head hurts, and I have a loss of appetite?
YES.: If you consumed alcohol the night before, the "something wrong" would be that you drank so much you got a hangover. If you're NOT drinking excessively but ARE getting enough sleep, yet still having these symptoms, something else may be wrong. In that case, please see a doctor. ...Read moreSee 1 more doctor answer
Lots to check: Being tired is caused by so many things you can't narrow it down without a detailed discussion with and exam by your doctor. If it's enough for you to ask an online question, it's enough to see your doctor and learn more! ...Read more
For 57+ yr female, what could have caused feeling cold & breathing difficulty after waking up early morning ? Things got normal after passing motion.
Can feeling cold & breathing difficulty (after waking up) be caused by 'Orofer XT' (taken 1 month) for 57+ yr female ? Is it cardiac or gastric ?
Can gas/indigestion cause feeling very cold & difficulty in breathing after waking up for 57 yr old female ? Things got normal after passing motion.
Abs: Your friend should see her doctor right away ...Read more
Very poor sleep for 1 month. Difficulty falling asleep, constantly waking up, & not feeling well-rested. Nothing is different, but I started Zoloft 1 month ago. Also, I have been constipated for 2 wks. Could Zoloft be the cause or something else?
Zoloft (sertraline): Some people will have insomnia and stomach/digestion issues with SSRIs but those may go away. Are you getting a positive mood response from the med? But please call your prescribing doc about the possible side effects. They may decide to try a different SSRI or other effective medication. Please don't give up and do please call your doctor. Also talk to a therapist also for therapy for mood disord ...Read moreSee 2 more doctor answers
Sleep Hygiene is Key: Retire & rise same time each day. Keep bedroom dark & cool & use only for sex & sleep. Turn off tv. No naps. Exercise regularly but not in late evening. No caffeine for 6 hrs & no alcohol or tobacco w/i 2 hrs of sleep. Keep dinner moderate sized & finish at least 2 to 3 hrs before sleep. Can try warm milk, Chamomile tea or melatonin along w light reading, warm bath or lavender scent. ...Read more
- Talk to a doctor live online for free
- Sleep waking up
- Waking up with stiff fingers
- Waking up with sinus headaches
- Ask a doctor a question free online
- Waking up with bug bites
- Waking up racing heartbeat
- Waking up with hiccups
- Waking up with dizziness in the morning
- Difficulty waking up in the morning